Parallel Algorithms for a Depth First Search and a Breadth First Search

Publisher
Taylor & Francis Ltd
Issue Date
1986-01
Language
ENG
Citation

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, v.19, no.1, pp.39 - 54

ISSN
0020-7160
URI
http://hdl.handle.net/10203/58358
Appears in Collection
CS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 121
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 5 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0